# SDR VNAA202503070039

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107115
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN BTW FS 437.00 TO FS 453.00 AND STGR 16RH TO 17RH AT FWD FUSELAGE.  DENT ON EXTERNAL SKIN BTW FS 437.00 TO FS 453.00 AND STGR 16RH TO 17RH AT FWD FUSELAGE WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-01-101-001-A01.
